text.skipToContent text.skipToNavigation
Shipping truck
Benylin all-in-one cough, cold & flu syrup night extra strength 170 ml#000000000000122416

$14.79

Private brand
Medication
Natural health product
Member price
Eco-friendly
Pickup in store - Free
Home delivery Available

Drug caution code

Drug caution code

The owner-pharmacists affiliated to Familiprix are solely responsible for the sale of these products, which are under their control and supervision. Any medication or natural health product may cause serious adverse reactions and/or interact with other medications. Carefully read the label, warnings and inserts provided by the manufacturer and talk to your pharmacist when purchasing such medications or natural health products. Always keep medications and natural health products out of the reach of children. In order to avoid any adverse effects caused by a medication or natural health product, please refer to the product's Drug Caution Code.
Shape SYRUP
Sub brand name All-In-One
U.P.C 060245284375
#NPN N/A
#DIN 02252376
Content 167.0 MG / 0.0 
Directions
- Use only on advice of a doctor
- Do not take more than directed
- Shake well before using.
Adult use only (12 years and older):
- Take 2 tbsp. (30 ml) every 6 hours
- Do not take more than 8 tbsp. (120 ml) in 24 hours.
WARNINGS
LIVER WARNING: Acetaminophen may cause SEVERE OR POSSIBLY FATAL LIVER DAMAGE if you take:
- more than the recommended dose in 24 hours
- with other drugs containing acetaminophen
- while drinking 3 or more alcoholic drinks every day. Symptoms of liver damage may include:
- yellow skin or eyes
- dark urine
- sweating
- nausea
- vomiting
- stomach pain
- unusual tiredness
- loss of appetite.

ALLERGY ALERT: Acetaminophen may cause serious skin reactions. Symptoms may include:
- skin reddening
- blisters
- rash. IF ANY OF THESE SYMPTOMS OCCUR, STOP USE AND SEEK MEDICAL HELP RIGHT AWAY.

DO NOT USE
- with other products containing ACETAMINOPHEN or other cough/cold or pain/fever medications. If you are not sure whether a drug contains acetaminophen or the other active ingredients, ask a doctor or pharmacist
- if allergic to any of the ingredients
- with a monoamine oxidase inhibitor (MAOI) (drugs for depression or Parkinson's disease) or for 2 weeks after stopping the MAOI drug.

ASK A DOCTOR OR PHARMACIST BEFORE USE IF YOU
- have been told that your body breaks down drugs slowly or are taking other medications including the blood thinning drug warfarin, sedatives or tranquilizers
- have heart or thyroid disease
- high blood pressure
- diabetes
- glaucoma
- kidney or liver disease
- difficulty urinating due to an enlarged prostate
- have a persistent cough such as occurs with smoking, asthma or emphysema
- cough with excessive phlegm (mucus)
- have difficulty breathing or other chronic lung conditions as these could be signs of serious condition
- are elderly, pregnant or breastfeeding.

WHEN USING THIS PRODUCT
- drowsiness or excitability (especially in children) may occur
- do not drive or engage in activities requiring alertness
- avoid alcohol
- alcohol, sedatives and tranquilizers may increase drowsiness.

STOP USE AND ASK A DOCTOR IF
- symptoms last for more than 5 days
- fever lasts for more than 3 days
- sore throat pain lasts for more than 2 days
- nervousness, dizziness, sleeplessness or new symptoms occur or symptoms worsen
- are accompanied by a high fever (>38°C), persistent headache or the production of thick, yellow/green phlegm.

KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child. In case of overdose: Call a Poison Control Centre or doctor immediately. Quick medical attention is critical even if you do not notice any signs or symptoms.

OTHER INFORMATION
- Read the complete carton and label before use and follow all directions
- Do not use if bottle seal is broken or missing
- Child resistant package
- Store at 15 to 30°C.
Fast relief of:
- Pain
- Fever
- Headache
- Nasal congestion
- Dry cough
- Sneezing
- Chills
- Runny nose
- Sore throat pain
So you can rest

Uses
- Temporarily relieves mild to moderate symptoms due to common cold and flu - dry cough - nasal/sinus congestion - chest congestion - aches and pain - headache - sore throat pain - fever - chills - runny nose - sneezing
- Helps loosen phlegm or mucus and thin lung secretions

Inactive ingredients alcohol, carboxymethylcellulose sodium, citric acid, D&C red no. 33, flavours, glycerin, menthol, monoammonium glycyrrhizinate, polyethylene glycol, propylene glycol, sodium benzoate, sodium citrate, sodium cyclamate, sodium saccharin, sorbitol, water.

(In each 15 ml or 1 tablespoonful (tbsp.)) Purpose
Active ingredients
Dextromethorphan hydrobromide 15 mg Cough suppressant
Pseudoephedrine hydrochloride 30 mg Decongestant
Guaifenesin 100 mg Cough expectorant
Acetaminophen (extra strength) 500 mg Pain reliever, fever reducer
Chlorpheniramine maleate 2 mg Antihistamine